# SDR SWAA2021092113765

- Difficulty date: August 31, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 787 AT LEVEL STRINGER 25R WL 156 AT AFT CARGO COMPARTMENT ; 2021-384543 / [01] MEASURES OF CORROSION ON SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 787 AT LEVEL STRINGER 25R WL 156 AT AFT CARGO COMPARTMENT ARE: L=0.276 W=0.122 Y=0.040TOOL USED CALIPER P/N 500-752-20 S/N B21038258 DUE DATE: 12-AUG-22; [02] REMOVED CORROSION OF SUPPORT ZEE I.A.W. B737-700 SRM 51-10-02 AND TOOK MEASURES REWORKED AREA L=1.057 W=0.747 Y=0.046 TOOL USED CALIPER P/N:500-752-20 S/N:B21038258 DUE DATE: 12-AUG-22. EVALUATED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 787 AT LEVEL STRINGER 25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 53-00-53-1A-2 ALLOWABLE DAMAGE 2 STEP 4 A(2) AND NOT MEETS REQUIREMENTS. SUPPORT ZEE MUST BE REPLACE.; [03] CERTIFIED STEP 1 AND 2 SUPPORT ZEE OUT OF LIMITS.; [04] MADE AND DRILLED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 787 AT LEVEL STRINGER 25R WL 156 AT AFT CARGO COMPARTMENT I.A.W B 737-700 DWG 146A7502 SHEET 33 AND SRM 51-40-05.; [05] CERTIFIED STEP 4 RII; [06] APPLIED PROTECTIVE TREATMENT ON SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 787 AT LEVEL STRINGER 25R WL 156 AT AFT CARGO COMPARTMENT I.A.W B 737-700 SRM 51-20-01; [07] CERTIFIED STEP 6; [08] FABRICATED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 787 AT LEVEL STRINGER 25R WL 156 AT AFT CARGO COMPARTMENT I.A.W B 737-700 DWG 146A7502 SHEET 33 AND SRM 51-10-02 ITEM 9 SRM 51-40-05; [09] JOB TASK CARD COMPLETED AS RII.; [10] TASK CARD COMPLETED.
